RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Rec. Math. [Mat. Sbornik] N.S., 1938, Volume 4(46), Number 1, Pages 9–30 (Mi msb5734)  

This article is cited in 1 scientific paper (total in 1 paper)

Une application des équations intégrales à la démonstration de certains théorèmes de la théorie des représentations conformes

V. Kryloff


Full text: PDF file (2438 kB)

Bibliographic databases:
Received: 02.01.1938

Citation: V. Kryloff, “Une application des équations intégrales à la démonstration de certains théorèmes de la théorie des représentations conformes”, Rec. Math. [Mat. Sbornik] N.S., 4(46):1 (1938), 9–30

Citation in format AMSBIB
\Bibitem{Kry38}
\by V.~Kryloff
\paper Une application des \'equations int\'egrales \`a la d\'emonstration de certains th\'eor\`emes de la th\'eorie des repr\'esentations conformes
\jour Rec. Math. [Mat. Sbornik] N.S.
\yr 1938
\vol 4(46)
\issue 1
\pages 9--30
\mathnet{http://mi.mathnet.ru/msb5734}
\zmath{https://zbmath.org/?q=an:0020.14203|64.0312.05}


Linking options:
  • http://mi.mathnet.ru/eng/msb5734
  • http://mi.mathnet.ru/eng/msb/v46/i1/p9

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. F. G. Avkhadiev, L. A. Aksent'ev, “The main results on sufficient cjnditions for an analytic function to be schlicht”, Russian Math. Surveys, 30:4 (1975), 1–63  mathnet  crossref  mathscinet  zmath
  • Математический сборник (новая серия) - 1936–1946
    Number of views:
    This page:212
    Full text:76

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019